# SDR REXA2020040900439

- Difficulty date: April 1, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #1 EMERGENCY LIGHT BATTERY WILL NOT CHARGE PAST 5.1 VOLT. WILL NOT OPERATE THE ASSIGNED EMREGENCY LIGHTS.
REMOVED & REPLACED THE #1 EMERGENCY LIGHT BATTERY PACK WITH NEW SERVICEABLE BATTERY PACK IAW CRJ 200 AMM 33-51-04-400-801. SELF TEST GOOD. WVAC
